The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

can i switch to tenofovir

Dec 14, 2012

sir, iam using nevilast 30mg tablets (lamviudine, stavudine, nevirapine)from 10 years. now iam suffering with facial wasting(lipidostrophy). now iam looking to switch to another art medicines. is there any complications. nwo iam happy with nevilast except lipidostophy. what should i do? pls give me sugesstions

Response from Dr. Henry

If tenofovir is available to you then switching off the stavudine to tenofovir is often a wise move to further minimize fat loss (reversal may be slow or not happen -variable outcomes). KH

Having nausea/lethary on Complera. Can I switch back?
aids dementia

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint